Bulletin of the American Mathematical Society

An elementary theorem in geometric invariant theory

David Mumford

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 67, Number 5 (1961), 483-487.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183524322

Mathematical Reviews number (MathSciNet)
MR0150148

Zentralblatt MATH identifier
0146.17402

Citation

Mumford, David. An elementary theorem in geometric invariant theory. Bull. Amer. Math. Soc. 67 (1961), no. 5, 483--487. http://projecteuclid.org/euclid.bams/1183524322.


Export citation

References

  • 1. D. Hilbert, Über die Endlichkeit des Invariantensystems für binäre Grundformen, Collected Works, vol. 2, Berlin, 1933.
  • 2. D. Mumford, Orbit spaces of varieties by linear groups in char. O, forthcoming.
  • 3. A. Grothendieck, Théorie de descente. IV, Séminaire Bourbaki, mai, 1961.